default search action
"The lower bounds on the second order nonlinearity of three classes of ..."
Guanghong Sun, Chuankun Wu (2009)
- Guanghong Sun, Chuankun Wu:
The lower bounds on the second order nonlinearity of three classes of Boolean functions with high nonlinearity. Inf. Sci. 179(3): 267-278 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.